# SDR SWAA2015070841483

- Difficulty date: July 2, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N522SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26564
- Aircraft time: 70,641 hours, 66,855 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY WAY EXIT LIGHT COVER LENS BROKEN.  R & R LENS IAW AMM.
